← Return to Joint Pain on Nubeqa (darolutamide) + Orgovyx (relugolix)

Discussion
Comment receiving replies
Profile picture for majark @majark

It’s been a while since I’ve been on here so reaching out again for a little advice. I was diagnosed with advanced with APC back in April 2025. Started on the Orgovyx/Nubeqa regimen which knocked PSA down substantially. Chemo from August 2025 to December 2025 with very good results.Last labs in July showed all holding well, slight increase in PSA which of course I’d prefer not to have. New scans in October and we’ll wait and see what’s up.But my issue for today is side effects on the Nubeqa/Orgovyx. I’m getting joint pain over the last three weeks. Sometimes ankle, sometimes wrist, sometimes right elbow sometimes right knee. Sometimes hands hurt. The pain will last a couple days and then go away and then come back either in another place or back again. I checked with my doctors and they okayed using either Tylenol or Advil, and could switch between them if I wished.I would say for right now the extra strength Advil seems to work best. And I pop one of those before I go to bed, and if needed, one of those about an hour after I wake up in the morning and that controls everything.My doctors office also said that some of the pain can be alleviated by doing some stretches. I haven’t found any specific stretches for this particular issue, but I am trying to do what I can.Has anyone else had this situation And if so, what worked for you? I will say that of all the listed side effects, this is the only one that I’ve ever had in any significant way.

Jump to this post


Replies to "It’s been a while since I’ve been on here so reaching out again for a little..."

Yep, my joints hurt like hell about a month after starting Orgovyx/Nubeqa. Once I started doing some resistance exercise, it alleviated tremendously. Not heavy training either. I just use resistance bands 3 or 4 days a week and follow the exercises that came in the box with the bands. Odd you didn't start hurting until so far down the road.

yep been on orgovyx/nubeqa for nearly 15 months..it is weird stuff..lots of side effects including joint/muscle pain which is transient...try mixing in Prolia and you have a cluster f*** of side effects..each drug exacerbates side effects of others. Exercise does help some but the fatigue is prob the main one for me and edema in lower legs.

When I started having joint pain a few years ago, I started taking Gabapentin and it helped quite a bit. I take 600 mg Three times a day. I have tried to taper down twice but when I’ve hit about 300 mg the joint pain comes back and I walk a mile twice a day so that’s not acceptable.

Ask a doctor about what they think should be useful for you to take.

My boyfriend has been on Orgovyx/Nubeqa for for about 7 months. He too has had joint pain in ankles; shooting pain in his chin area; time to time thigh pain and after a TURP surgery a few weeks ago intense foot neuropathy type pain. aleve/naproxen seems to help some. Has not had hand pain. He can go days feeling great and then it will hit again. We spoke to the oncologist about it and he does not think its the medication. Well I'm convinced it is. per his suggestion we decreased the nubeqa for a few weeks and did not make any difference. Didn't like that idea anyway because we are getting amazing results with dual therapy. Now he wants him to have a neurology work up and MRI on his spine. He does have a met on his lower spine so we don't see the harm in further diagnostic testing. Christina

To all who have weighed in, thank you very much. Going to keep taking my Aleve as needed and do more stretching/resistance band exercising. And any of the other tips offered here.
Issue last two days has moved more to hands. Wrist and finger joint pain. Hard to do things like open a jar or similar. Hard to make a fist. Saw some arthritis-type hand exercises to try, but I'm careful and low impact because if it is more tendon issue, don't wish to make it worse. I'll keep all posted and appreciate any tips .

And in response to mjp, yes I think it is odd this popped up late in the game, but in looking back, I can see there were signs at about one year on this. Still a long way from start of it, but 12 instead of 15 months